# SDR HEEA0016079

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISK CRACKED 2ND FROM T/R GEARBOX.
